RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 2, Pages 169–177 (Mi mz4378)  

This article is cited in 1 scientific paper (total in 1 paper)

Curvature of a Riemannian metric on compact homogeneous manifolds

V. V. Gorbatsevich


Full text: PDF file (857 kB)

English version:
Mathematical Notes, 1988, 43:2, 95–99

Bibliographic databases:

UDC: 512.816+519.764
Received: 21.02.1986

Citation: V. V. Gorbatsevich, “Curvature of a Riemannian metric on compact homogeneous manifolds”, Mat. Zametki, 43:2 (1988), 169–177; Math. Notes, 43:2 (1988), 95–99

Citation in format AMSBIB
\Bibitem{Gor88}
\by V.~V.~Gorbatsevich
\paper Curvature of a Riemannian metric on compact homogeneous manifolds
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 2
\pages 169--177
\mathnet{http://mi.mathnet.ru/mz4378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939517}
\zmath{https://zbmath.org/?q=an:0645.53025|0675.53043}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 2
\pages 95--99
\crossref{https://doi.org/10.1007/BF01152544}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q736900018}


Linking options:
  • http://mi.mathnet.ru/eng/mz4378
  • http://mi.mathnet.ru/eng/mz/v43/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “Compact Homogeneous Spaces and Their Generalizations”, Journal of Mathematical Sciences, 153:6 (2008), 763–798  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020